| Model Number |
IMPL SYS, ALLOGRAFT GRAFTLINK CP 2 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03-march-2026, it was reported by a sales representative via phone that an ar-1588al-cp2 allograft graftlink and suture bridge broke on top of the femoral tightrope while tensioning for final fixation.This occurred during use in a case with no patient effect with a 45-minute delay to the case.